On L p estimates in homogenization of elliptic equations of maxwell's type

Zhongwei Shen, Liang Song

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

For a family of second-order elliptic systems of Maxwell's type with rapidly oscillating periodic coefficients in a C1,α domain Ω, we establish uniform estimates of solutions and ∇; × in L p(Ω) for 1 < p ≤ ∞ The proof relies on the uniform W1,p and Lipschitz estimates for solutions of scalar elliptic equations with periodic coefficients.

Original languageEnglish
Pages (from-to)7-21
Number of pages15
JournalAdvances in Mathematics
Volume252
DOIs
StatePublished - Feb 15 2014

Keywords

  • Homogenization
  • Maxwell's equations
  • estimates

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On L p estimates in homogenization of elliptic equations of maxwell's type'. Together they form a unique fingerprint.

Cite this